# SDR UIEA2020031900494

- Difficulty date: March 16, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,955 hours, 17,483 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU  FAULT  ON  GROUND.( SERVICED APU OIL TO FULL, NO LEAKS NOTED. PERFORMED  BITE  TEST  ON  ECU,  NO FAULT  FOUND. APU STARTED. OPS CK GOOD. REF AMM 49-11-00.  OK  TO  CONTINUE  AT  THIS  TIME.  )
